# SDR 95ZZZX6441

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Foothill Aircraft Sales and Service Inc, repair station AJ4R052M
- Aircraft: N4QQ
- Make and model: Cessna 172N
- Aircraft serial: 17272542
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200197
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 3,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 CRACKS AT LIGHTENING HOLE IN FRONT SPAR OF HORIZONTAL STABILIZER (CENTER SECTION), APPROXIMATELY .75 INCH EACH.  SUSPECT CAUSE - IMPROPER GROUND HANDLING.  RECOMMENDATION - USE TOW BAR.
